Study Says Erectile Dysfunction Drugs Can Cause Red Tint in Vision

A man consumed so much of a popular erectile dysfunction drug, it tinted his vision red, researchers at Mount Sinai Hospital said in a new study.

The study, which examines erectile dysfunction drugs and their impact on vision, is based on the case of a 31-year-old patient who visited an urgent care complaining of red-tinted vision that failed to go away after two days.

The study was published in the peer-reviewed journal Retinal Cases.

The patient said he took a liquid dose of sildenafil citrate, an ingredient in drugs like Viagra. The patient purchased the medicine over the internet, said the study. Doctors determined he took more than the recommended dose, which caused “persistent retinal toxicity.”

The patient’s condition didn’t improve after doctors tried several treatments, the study said.

Click here to read more.
Source: USA Today